# SDR AALA970303

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 4000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER NR 68 CRACKED APPROXIMATELY STATION 4000.  INSTALLED STRINGER SPLICE REPAIR IAW SRM 51-70-06.  (M)
